# SDR SWAA2024111358293

- Difficulty date: November 10, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 75,374 hours, 45,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY EXIT SIGNS LIGHTS INOP.<[01] REMOVED AND REPLACED FWD GALLEY EMERGENCY EXIT LIGHTS BATTERY PACKS PER AMM 33-51-06.
